# SDR ASAA2015091513063

- Difficulty date: September 15, 2015
- Submitted: September 17, 2015
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 20,918 hours, 6,340 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 1851M36P10
- Part serial: GRTF3935
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 20,918 hours, 6,340 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NR 1 ENGINE MAX 5.6, N2 ON START.  ACFT GROUNDED.  REMOVED NR 1 ENGINE STARTER IAW AMM 80-11-01-000-801-F00.  REMOVED QUAD ADAPTER IAW AMM 80-11-02-000-801-F00.  INSPECTED NO DEBRIS FOUND.  INSTALLED QUAD ADAPTER IAW AMM 80-11-02-400-801-F00.  INSTALLED NEW NR 1 ENGINE STARTER IAW AMM 80-11-01-400-801-F00.  GROUND VERIFICATION CHECK GOOD IAW AMM 
71-00-00-700-801-F00 AND 71-00-00-700-809-F00.
